Well embedded Hilbert subspaces in C*-algebras
Legiša, Peter
Studia Mathematica, Tome 54 (1976), p. 37-40 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218103
@article{bwmeta1.element.bwnjournal-article-smv59i1p2bwm,
     author = {Peter Legi\v sa},
     title = {Well embedded Hilbert subspaces in C*-algebras},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {37-40},
     zbl = {0416.46011},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p2bwm}
}
Legiša, Peter. Well embedded Hilbert subspaces in C*-algebras. Studia Mathematica, Tome 54 (1976) pp. 37-40. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p2bwm/